# SDR UALA2011050902303

- Difficulty date: May 9, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 41,358 hours, 10,867 cycles
- Engine: Pwa PW4052
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 8220693120
- Part serial: 7773
- Condition: Faulty
- Location: Vhf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 VHF SEEMS WEAK TRANSMITTING AND RECEIVING.  REPLACED NR 2 VHF TRANSCEIVER PER MM, SYSTEM OPS CHECKS OKAY.
